# SDR UALA2012100905720

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,675 hours, 24,177 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FIRE HANDLE RED COVER WILL NOT STAY LATCHED CLOSED.  REPLACED LEFT ENGINE FIRE CONTROL HANDLE M10443, OPS CHECK GOOD.
